# SDR FDEA202302210329

- Difficulty date: February 21, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-300
- Aircraft serial: 42718
- Aircraft time: 13,469 hours, 5,430 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: 257T110320
- Part serial: F02249
- Condition: Failed
- Location: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR LEVER PLACE TO OFF DURING AFTER  TAKE OFF CHECK FROM MMMY THE RIGHT MAIN AND NOSE  GEAR EXTENDED WITH GREEN LIGHTS ON. LEFT MAIN  STAYED UP. DOORS AND GEAR ANNUNCIATORS AND GEAR  DISAGREE EICAS WERE ON. ALL GEAR RETRACTED AND  DOORS CLOSED WHEN GEAR LEVER MOVED TO UP IAW QRH  CHECKLIST.  REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER  IAW B-767 AMM 32-31-01-4.    PERFORMED OPERATIONAL TEST LANDING GEAR CONTROL  SYSTEM, OPERATIONAL TEST LANDING GEAR ALTERNATE EXTEND TEST ANTISKID SYSTEM OPERATIONAL TEST AND OPERATIONAL TEST OF THE GROUND PROXIMITY WARNING SYSTEM IAW B767 AMM , OPS CHECKS NORMAL
